# SDR YENA201911226658

- Difficulty date: November 16, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 77,418 hours, 28,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 830949
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,140 hours, 2,356 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, FWD LEFT AND AFT LEFT EMERG LIGHT BATTERIES FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERIES FWD LEFT 10WL AND AFT LEFT 13WL IAW AMM 33-51-38
